Avelox User Reviews

Avelox - User Reviews

Avelox User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Avelox sorted by most helpful. Patient Discussions FAQs


Comment from: Jeanine, 25-34 on Treatment for less than 1 month (Patient) Published: November 27

I was given this medication for swollen glands in my neck. Immediately after the first dose, I was sick to my stomach and very anxious. I suffer from panic disorder, so this did not help. I have taken three doses and told my doctor today that I will never take again. He just laughed. My pharmacist suggested I take Benadryl to move this out of my system faster. Felt like my neck and face was swelling. I also had to contact my psychiatrist to start taking Paxil again. Crying constantly, taking Ativan to help calm me down, which did not work. Lost my appetite. Clenching my jaw constantly. AWFUL, HORRIBLE, DANGEROUS DRUG.

Related Reading: Benadryl | Paxil | Ativan

Comment from: tudorheights, 55-64 on Treatment for less than 1 month (Patient) Published: May 01

Oct. 2011 I was prescribed Avelox for a sinus infection. I began having adverse reactions almost immediately. Thankfully my Dr realized what was happening and has been extremely supportive. With that said, my CNS was compromised along with my brain, my muscular skeletal system and my kidneys. I experienced severe insomnia with nightmares and still have issues with my sleep. I was unable to complete sentences and walk earlier on. While I am much better today, I still have pain especially in my back and hips, along with various joints. I was a very healthy and athletic woman and am hopeful and determined to have my health fully restored.

Related Reading: nightmares

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: November 08

After finishing all of the Avelox pills over a 10 day period for a sinus infection, I had an extreme reaction that was so severe that I went to the ER. I woke up in the middle of the night with severe Achilles tendon, ankle, and knee pain. Ibuprofen did not ease the pain that lasted for 5 hours until I received medical help. In addition to the Avelox, my doctor had me on a steroid. According to the information on Avelox, combining with a steroid increases the risk of tendon problems. I don't know why my doctor did this . . . Once in the ER I received I.V. fluids, pain medicine, another antibiotic, and steroid via IV etc. Even though it's been 4 days since this reaction, I am still very sore. I am now taking a prescription strength anti-inflammatory for tendinitis. DO NOT TAKE THIS MEDICINE IF YOU ARE ON A STEROID. NOT ONLY ARE YOU AT RISK FOR TENDON PAIN, BUT YOU COULD TEAR A TENDON!

Related Reading: knee pain | Ibuprofen


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations